RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 4, Pages 443–447 (Mi mz9527)  

This article is cited in 1 scientific paper (total in 1 paper)

On the maximal dual pairs of invariant subspaces of $J$-self-adjoint operators

H. Langer

Dresden Technical University

Abstract: In the $J$-spaces $\mathfrak{H}=\mathfrak{H}_1\oplus\mathfrak{H}_2$, with the infinite-dimensional components $\mathfrak{H}_k=P_k\mathfrak{H}$ ($k=1,2$), we can always find an operator $A$, for which there are at least two distinct invariant maximal dual pairs, such that if $[x,x]=0$ and $[Ax,x]=0$, then $x=0$.

Full text: PDF file (678 kB)

English version:
Mathematical Notes, 1970, 7:4, 269–271

Bibliographic databases:

UDC: 513.88
Received: 17.03.1969

Citation: H. Langer, “On the maximal dual pairs of invariant subspaces of $J$-self-adjoint operators”, Mat. Zametki, 7:4 (1970), 443–447; Math. Notes, 7:4 (1970), 269–271

Citation in format AMSBIB
\Bibitem{Lan70}
\by H.~Langer
\paper On the maximal dual pairs of invariant subspaces of $J$-self-adjoint operators
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 4
\pages 443--447
\mathnet{http://mi.mathnet.ru/mz9527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=268707}
\zmath{https://zbmath.org/?q=an:0202.13203|0192.47702}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 4
\pages 269--271
\crossref{https://doi.org/10.1007/BF01151700}


Linking options:
  • http://mi.mathnet.ru/eng/mz9527
  • http://mi.mathnet.ru/eng/mz/v7/i4/p443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Ya. Azizov, I. S. Iokhvidov, “Linear operators in Hilbert spaces with $G$-metric”, Russian Math. Surveys, 26:4 (1971), 45–97  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020